# SDR CALA2019031100383

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 60,492 hours, 25,408 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Doubler
- Part number: D5337070390000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DATA TRANSFER RT KEEL BEAM BUTTERFLY DOUBLER REQUIRES REPLACEMENT FOR OUT OF ROUND HOLES ON LCQ REF 9293262 SUPPORT TASK. REMOVED, LOCATED, DRILLED & INSTALLED NEW RT KEEL BEAM BUTTERFLY DOUBLER IAW SRM 51-44-11-001 & SRM 51-42-11-001 & ECR A 5311-02097 AT LCQ ON HANGAR NR 9293262 PERFORMED.
